# SDR DALA2023110609136

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 75,937 hours, 9,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DURING SVC CHECK FOUND EMER SEAT LIGHTS SEAT 38 J/H THRU 40 J/H INOP. CORRECTIVE ACTION: T/S. FOUND CONNECTOR AT 40 J/H DISCONNECTED & KINKED. STRAIGHTEN & RECONNECTED. (4864219)
